# SDR UALA2013052003472

- Difficulty date: May 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 49,688 hours, 19,841 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 17
- Condition: Faulted
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FLAP FAULT.  POST FLIGHT REPORT SHOWS SFCC-1. REPLACE COMPUTER, SLAT FLAP CONTROL IAW AMM.
